A characterization of weak pseudoconvexity
Abstract: It is proved that a smooth domain of is weakly pseudoconvex, if, for every strongly pseudoconvex domain with and is totally real.
-  Th. Duchamp and E. L. Stout, Maximum modulus sets, Ann. Inst. Fourier (Grenoble) 31 (1981), no. 3, v, 37–69 (English, with French summary). MR 638616
-  Akira Sakai, The intersection of the closures of two disjoint strongly pseudoconvex domains, Math. Ann. 260 (1982), no. 1, 117–118. MR 664370, https://doi.org/10.1007/BF01475759
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F15
Retrieve articles in all journals with MSC: 32F15
Keywords: Weakly and strongly pseudoconvex domain, Levi form, totally real
Article copyright: © Copyright 1989 American Mathematical Society